CSpace

Browse/Search Results:  1-10 of 297 Help

Selected(0)Clear Items/Page:    Sort:
Universal potential estimates for 1 < p <= 2-1 dagger n 期刊论文
MATHEMATICS IN ENGINEERING, 2023, 卷号: 5, 期号: 3, 页码: 1-24
Authors:  Nguyen, Quoc-Hung;  Phuc, Nguyen Cong
Favorite  |  View/Download:3/0  |  Submit date:2023/02/07
pointwise estimate  potential estimate  Wolff?s potential  Riesz?s potential  fractional maximal function  Caldero?n space  p-Laplacian  quasilinear equation  measure data  
Solutions to a nonlinear Dirac-Maxwell system: from periodic waves to soliton-like waves 期刊论文
NONLINEARITY, 2022, 卷号: 35, 期号: 12, 页码: 6422-6452
Authors:  Pan, Chen;  Yanheng, Ding;  Hua-Yang, Wang
Favorite  |  View/Download:5/0  |  Submit date:2023/02/07
Dirac-Maxwell system  variational methods  periodic solutions  soliton-like solutions  ground states  
Endpoint Sobolev Theory for the Muskat Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2022, 页码: 60
Authors:  Alazard, Thomas;  Quoc-Hung Nguyen
Favorite  |  View/Download:3/0  |  Submit date:2023/02/07
A splitting semi-implicit Euler method for stochastic incompressible Euler equations on T-2 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2022, 页码: 29
Authors:  Hong, Jialin;  Sheng, Derui;  Zhou, Tau
Favorite  |  View/Download:5/0  |  Submit date:2023/02/07
stochastic incompressible Euler equation  convergence order  splitting semi-implicit Euler method  
GLOBAL epsilon-REGULARITY FOR 4-DIMENSIONAL RICCI FLOW WITH INTEGRAL SCALAR CURVATURE BOUND 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2022, 卷号: 319, 期号: 2, 页码: 333-342
Authors:  Jian, Wangjian
Favorite  |  View/Download:6/0  |  Submit date:2023/02/07
Ricci flow  scalar curvature  epsilon-regularity  
HOLDER CONTINUITY OF SOLUTIONS FOR A CLASS OF DRIFT-DIFFUSION EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2022, 页码: 29
Authors:  Nguyen, Quoc-Hung;  Sire, Yannick;  Truong, Le Xuan
Favorite  |  View/Download:4/0  |  Submit date:2023/02/07
Drift-diffusion equations  dissipative SQG  regularity  De Giorgi method  
Optimal Holder continuity and hitting probabilities for SPDEs with rough fractional noises 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2022, 卷号: 512, 期号: 1, 页码: 21
Authors:  Hong, Jialin;  Liu, Zhihui;  Sheng, Derui
Favorite  |  View/Download:3/0  |  Submit date:2023/02/07
Stochastic partial differential equation  Fractional Brownian sheet  Hurst index H < 1/2  Holder exponent  Hitting probability  
Global Controllability of the Navier-Stokes Equations in the Presence of Curved Boundary with No-Slip Conditions 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 3, 页码: 32
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:9/0  |  Submit date:2023/02/07
Axi-symmetric Navier-Stokes equations  Controllability  No-slip Dirichlet boundary condition  Boundary layers  Return method  Multi-scales asymptotic expansion  Well-prepared dissipation method  Long-time nonlinear Cauchy-Kovalevskaya estimates  

Maximal L-p-L-q regularity for two-phase fluid motion in the linearized Oberbeck-Boussinesq approximation

期刊论文

JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 322, 页码: 101-134
Authors:  Hao, Chengchun;  Zhang, Wei
Favorite  |  View/Download:10/0  |  Submit date:2023/02/07
Oberbeck-Boussinesq approximation  Free boundary problem  

Maximal L-p-L-q regularity

  Resolvent estimate  

On the dynamics of the roots of polynomials under differentiation

期刊论文

JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2022, 卷号: 162, 页码: 1-22
Authors:  Alazard, Thomas;  Lazar, Omar;  Nguyen, Quoc Hung
Favorite  |  View/Download:3/0  |  Submit date:2023/02/07
Transport equations  Nonlocal operators  Well-posedness  Regularity